# SDR CALA2024041901150

- Difficulty date: April 19, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Boeing 737-9
- Aircraft serial: N17550
- Aircraft time: 4,078 hours, 1,353 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: C20633000
- Part serial: 3288C20633
- Condition: Cracked
- Location: #3 Mlg Wheel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#3 MLG BRAKE ASSY HAS MULTIPLE CRACKED ROTOR CLIPS R&R #3 MLG BRAKE ASSY REF AMM 32-41-41. OPS AND LEAK CK GOOD.
